RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 3, Pages 502–505 (Mi dan31835)  

This article is cited in 2 scientific papers (total in 2 papers)

AERODYNAMICS

Equations for the turbulent mation of a gas

V. N. Zhigulev

Central Aerohydrodynamic Institute

Full text: PDF file (560 kB)

Bibliographic databases:

Document Type: Article
Presented: A. A. Dorodnitsyn
Received: 15.12.1964

Citation: V. N. Zhigulev, “Equations for the turbulent mation of a gas”, Dokl. Akad. Nauk SSSR, 165:3 (1965), 502–505

Citation in format AMSBIB
\Bibitem{Zhi65}
\by V.~N.~Zhigulev
\paper Equations for the turbulent mation of a gas
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 3
\pages 502--505
\mathnet{http://mi.mathnet.ru/dan31835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0198792}
\zmath{https://zbmath.org/?q=an:0145.23103}


Linking options:
  • http://mi.mathnet.ru/eng/dan31835
  • http://mi.mathnet.ru/eng/dan/v165/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Klimontovich, “Nonequilibrium fluctuations in a gas”, Theoret. and Math. Phys., 9:1 (1971), 1013–1023  mathnet  crossref
    2. A. D. Khon'kin, “Spatially inhomogeneous solutions of the averaged chain of the equations of the kinetic theory of gases in the case of systems with a strong statistical coupling”, Theoret. and Math. Phys., 9:2 (1971), 1146–1153  mathnet  crossref
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019